# SDR R61A201701200055

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 23,202 hours, 18,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 425530
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RAINBOW LIGHTS WERE IN THE FORWARD CABIN WERE LOOSE.  MAINTENANCE REMOVED AND REPLACED AREA CALL SIGN PER EMB AMM AND OPS CHECKED GOOD.
